# SDR ASOA04210

- Difficulty date: March 15, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W2275934
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN BTR, THE FORWARD EMERGENCY LIGHT BY THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE WIRES TO THE FORWARD EMERGENCY LIGHT BY THE SERVICE DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
